# SDR 2022FA0000682

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: General aviation
- Aircraft: N188CR
- Engine: Ge CF343B
- Engine time: 9,361 hours, 5,917 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 22856336103
- Part serial: K97991
- Condition: Destroyed
- Location: Nr 2 Bleed
- Part time: 9,607 hours, 6,024 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOR ROUTINE MAINTENANCE,  THE #2 ENGINE CORE COWLS DOORS WERE OPENED UP.  UNDER THE UPPER DOOR FOR THE ENGINE, THE 14TH STAGE BLEED AIR LINE P/N 228-56336-103  (13866-101 REV B) S/N K97991 WAS FOUND TO BE RUPTURED.  THE LINE IS DESTROYED AND THE INNER CORE COWL UPPER DOOR SUFFERED SIGNIFICANT DAMAGE TO THE INTERIOR, BUT EXTERIOR OF DOOR REMAINED INTACT.
